MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR 3.0
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Balance Problems (4401); Speech Disorder (4415)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient alleges that tms treatment has affected her walking and caused her to stutter which negatively impacts her ability to work.
 
Additional Manufacturer Narrative
The practice notes indicated that the patient used a cane prior to the start of tms and did not notice a persistent stutter.These adverse events are not known to be associated with tms treatment and a conclusion about the relatedness can not be made based on the information provided.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key22082671
Report Number3004824012-2025-00025
Device Sequence Number12768132
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNEUROSTAR 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALIGN.; CREON 36000IU.; EFFEXOR 150MG.; FENTANYL PATCH 37.5MCG ON PATCH EVERY THREE DAYS.; HYDROXYZINE 10MG.; IRON INFUSIONS 2 X YEARLY.; LINZES.; MAGNESIUM DROPS.; PERCOCET.; PICC LINE IN PLACE.; PROZAC 60MG.; TRAZADONE 50MG.
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale